MathSciNet Relay Station
MathSciNet bibliographic data
MR894443 (88g:60103) 60G25 (41A65 60B99)
Cuesta, Juan A.; Matrán, Carlos Asymptotic behavior of $p$-predictions for vector valued random variables. Proc. Amer. Math. Soc. 100 (1987), no. 4, 716–720.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement